[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.211.82.105. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Views 652
Citations 0
Correction
August 2015

Error in Figure Label and Caption

JAMA Dermatol. 2015;151(8):912. doi:10.1001/jamadermatol.2015.2308

In the article titled “Treatment of Scarring Alopecia in Discoid Variant of Chronic Cutaneous Lupus Erythematosus With Tacrolimus Lotion, 0.3%,” published online June 3, 2015, in JAMA Dermatology,1 errors occurred in the Figure. The label for part B, which read “After 2 mo of treatment with topical tacrolimus lotion, 0.3%” should be replaced with the following: “After 6 mo of treatment with topical tacrolimus lotion, 0.3%,” and a portion of the figure caption, which read “B, After 2 months of tacrolimus therapy as an adjunct to chloroquine phosphate, the scalp shows a reduction in erythema and scale and increased hair regrowth.” should be replaced with the following: “B, After 6 months of tacrolimus therapy as an adjunct to chloroquine phosphate, the scalp shows a reduction in erythema and scale and increased hair regrowth.” This article was corrected online.

References
1.
Milam  EC, Ramachandran  S, Franks  AG  Jr.  Treatment of scarring alopecia in discoid variant of chronic cutaneous lupus erythematosus with tacrolimus lotion, 0.3% [published online June 3, 2015]. JAMA Dermatol. doi:10.1001/jamadermatol.2015.1349.
PubMed
×